# SDR DALA2017020601002

- Difficulty date: February 6, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N956DL
- Make and model: Doug MD-88
- Aircraft serial: 49887
- Aircraft time: 70,582 hours, 52,559 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT CHECK FOUND HATCH FLOOR LIGHTS L2-834, L2-835, L2-836, L2-837 INOPERATIVE. TROUBLESHOT IAW WDM 33-51-14 SHEET 1 AND SHEET 2. FOUND BLOWN FUSE AT B5-211, P1791 11. REPLACED THE FUSE, BLEW AGAIN, R & R THE BATTERY CHARGER ASSY B5-211 IAW AMM 33-53-00.  OPS CHECKED OK.
